MathSciNet Relay Station
MathSciNet bibliographic data
MR2307395 60H20 (60H10)
Briand, Philippe; Lepeltier, Jean-Pierre; San Martín, Jaime One-dimensional backward stochastic differential equations whose coefficient is monotonic in $y$ and non-Lipschitz in $z$. Bernoulli 13 (2007), no. 1, 80–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement